# SDR YENA2025071400727

- Difficulty date: July 11, 2025
- Submitted: July 14, 2025
- Operation: Air carrier
- Aircraft: N661JB
- Make and model: Airbus A320-232
- Aircraft serial: 03228
- Aircraft time: 66,083 hours, 24,009 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: AP
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

FLT#887, JFK-SXM. "STRONG ODOR DIRTY SOCK SMELL ON APPROACH AT 7500 FEET; C/W INFO NOTICE 2017-T015 SECTION A, ISOLATED FAULT TO TYPE 10 ODOR ENVIRONMENTAL. NO 30-DAY HISTORY. PERF LEVEL A ECS DECON IAW TSM 05-50-00-810-085-B. A.C OK FOR SVC. MCC LEO NOTIFIED."
